# SDR FDEA202110052469

- Difficulty date: October 5, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 65,601 hours, 25,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N87112
- Part serial: NA
- Condition: Cracked
- Location: Zone 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH 1640 FUSELAGE FRAME WEB AND STR 14 LOWER INBD HOLE HAS CRACK INDICATIONS AT   3 AND 9 O'CLOCK POSITION,, VIEWED LOOKING AFT. COMPLIED WITH  FUSELAGE - MAINFRAME - STA 1640 FRAME SPLICE REPAIR TO REPLACE   CRACK AT ST-14 RIGHT. EA# F-5310-T0363945. MAJOR REPAIR
